# SDR HALA2013010300003

- Difficulty date: January 3, 2013
- Submitted: January 4, 2013
- Operation: Air carrier
- Aircraft: N382HA
- Make and model: Airbus A330-243
- Aircraft serial: 1171
- Aircraft time: 10,743 hours, 1,839 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Underserviced
- Location: L3 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PLEASE CHECK 3L SLIDE PRESSURE GAUGE.  CHECKED EMERGENCY EXIT DOOR 3L, DOOR ASSIST PRESSURE FOUND TO BE LOW.  SERVICED BOTTLE IAW AMM 52-22-00-600-801-A SUB TASK 52-22-00-614-051C.  CKS NORMAL NOW.  ACFT OK FOR SERVICE.
